# SDR ASAA2019112591382

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,107 hours, 13,598 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL WE GET A LEFT PACK ON THAT RESETS ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 821. RAM AIR ACT FAULTS, CLEARED FAULT, AND RETESTED. FAULT DID NOT RETURN, OK FOR SERVICE.
